Yes, abdominal pain, bloating, diarhea, constipation, bloody diarhea, anemia, fatigue, iritiis, unusual skin rashes and red noduals, etc..... are from Crohn's Disease. My doctor also put me on Prednisone right after I was diagnosed. I gained 20 lbs, and found out all about this awful drug. Sometimes the side-affects from the medications are worse than the symptoms of the disease. I simply told the doctor that I would no longer take the Prednisone (Read about it, it causes liver damage, destroyes your immune system and causes awful sid-affects). Now, I use diet and herbs to control my symptoms. My Crohn's disease is very severe, and every part of my digestive system is involved. But, I can live a semi-normal life, by making sure I take a good multi-vitamin, eating a well-balanced diet (avoiding chocolate, limiting red meats, also avoiding citrus and large amounts of sugar). I also drink a cup of warm water with dried Peppermint leaves (you can use the herbal tea kind, though try to avoid the ones with citrus). The warm water helps stimulate you colon to keep it active, and the Peppermint helps with cramping and healing the intestines. I continually look for more natural ways to handle this disease. The medications that the doctors use can be very damaging. Good luck, and email me if I can help more.